Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 124, NWS Austin/San Antonio, TX

June 17, 2015DeWitt County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 17, 2015, 10:22 AM CDT for DeWitt County, Texas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2015, 10:22 AM CDT (15:22 UTC)
Expired
Jun 17, 2015, 4:15 PM CDT
In force
6 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County DeWitt County, TX

The radar

The Austin/San Antonio radar (KEWX), 108 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 11:00 AM CDTFLASH FLOOD4 E Meyersville, TXWATER OVER THE ROAD AT FM418 AND FM400. FM400 IS ALSO KNOWN AS MISSION VALLEY-MEYERSVILLE ROAD AND THERE ARE SEVERAL SECTIONS ALONG THIS ROAD THAT ARE UNDER WATER
Jun 17, 11:15 AM CDTFLASH FLOOD4 Nw Thomaston, TXHWY 87 IS DOWN TO ONE LANE WITH WATER OVER THE ROADWAY
Jun 17, 11:30 AM CDTFLASH FLOOD4 Nw Thomaston, TXHWY 87 IS BEING SHUTDOWN DUE TO HIGH WATER
Jun 17, 1:00 PM CDTFLASH FLOOD7 S Hope, TXUS 77 NORTHEAST OF FORDTRAN IS DOWN TO ONE OF FOUR LANES DUE TO HIGH WATER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 3.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1655 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1655 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

213 
WGUS54 KEWX 171522
FFWEWX
TXC123-171815-
/O.NEW.KEWX.FF.W.0124.150617T1522Z-150617T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1022 AM CDT WED JUN 17 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN DEWITT COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 115 PM CDT
    
* AT 1016 AM CDT...DOPPLER RADAR INDICATED A BAND OF SHOWERS AND 
  THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS SOUTHEASTERN DEWITT 
  COUNTY. DOPPLER RADAR INDICATED 2 TO 3 INCHES OF RAIN HAVE 
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CUERO...THOMASTON...MEYERSVILLE...TERRYVILLE...U.S. HIGHWAY
  87 AND FARM TO MARKET ROAD 682. 

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2887 9730 2890 9734 2892 9742 2882 9757
      2887 9763 2922 9709 2910 9698

$$

PLATT
3 follow-up statements
353 
WGUS74 KEWX 171636
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1136 AM CDT WED JUN 17 2015

TXC123-171815-
/O.CON.KEWX.FF.W.0124.000000T0000Z-150617T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEWITT TX-
1136 AM CDT WED JUN 17 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
SOUTHEASTERN DEWITT COUNTY...

AT 1100 AM CDT...THE PUBLIC REPORTED WATER OVER THE ROAD AT THE 
INTERSECTION OF FARM TO MARKET ROADS 400 AND 418.

AT 1115 AM CDT...THE DEWITT COUNTY EMERGENCY MANAGER REPORTED WATER 
OVER HIGHWAY 87 APPROXIMATELY 4 MILES NORTHWEST OF THOMASTON. U.S. 
HIGHWAY 87 IS CURRENTLY DOWN TO ONE LANE DUE TO FLOODING. 

AT 1122 AM CDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS 
PRODUCING HEAVY RAIN ACROSS SOUTHEASTERN DEWITT COUNTY. UP TO THREE 
INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING WILL CONTINUE.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
CUERO...THOMASTON...MEYERSVILLE...TERRYVILLE...U.S. HIGHWAY 87 AND 
FARM TO MARKET ROAD 682. 

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2887 9730 2890 9734 2892 9742 2882 9757
      2887 9763 2922 9709 2910 9698

$$

PLATT
523 
WGUS54 KEWX 171813
FFWEWX
TXC123-172115-
/O.EXT.KEWX.FF.W.0124.000000T0000Z-150617T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
113 PM CDT WED JUN 17 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN DEWITT COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 415 PM CDT
    
* AT 106 PM CDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS 
  CONTINUING TO PRODUCE HEAVY RAIN ACROSS SOUTHEASTERN DEWITT
  COUNTY. DOPPLER RADAR ESTIMATES UP TO FOUR INCHES OF RAIN HAVE 
  FALLEN OVER THE LAST SEVERAL HOURS. FLASH FLOODING AND ROAD 
  CLOSURES CONTINUE ACROSS SOUTHEASTERN DEWITT COUNTY...INCLUDING
  U.S. HIGHWAY 87 NEAR THOMASTON. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CUERO...THOMASTON...MEYERSVILLE...TERRYVILLE...ARNECKVILLE...
  U.S. HIGHWAY 87 AND FARM TO MARKET ROADS 236 AND 237.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 2887 9730 2890 9734 2892 9742 2882 9757
      2887 9763 2922 9709 2910 9698

$$

PLATT
343 
WGUS74 KEWX 171850
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
150 PM CDT WED JUN 17 2015

TXC123-172115-
/O.CON.KEWX.FF.W.0124.000000T0000Z-150617T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEWITT TX-
150 PM CDT WED JUN 17 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
SOUTHEASTERN DEWITT COUNTY...

AT 100 PM CDT...EMERGENCY MANAGEMENT REPORTED FLOODING 7 MILES SOUTH 
OF HOPE ON U.S. HIGHWAY 77. U.S. HIGHWAY 77 IS DOWN TO ONE LANE NEAR 
THIS LOCATION. 

AT 141 PM CDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS   
CONTINUING TO PRODUCE HEAVY RAIN ACROSS SOUTHEASTERN DEWITT COUNTY. 
DOPPLER RADAR ESTIMATES UP TO FOUR INCHES OF RAIN HAVE FALLEN OVER 
THE LAST SEVERAL HOURS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
CUERO...THOMASTON...MEYERSVILLE...TERRYVILLE...U.S. HIGHWAYS 77 AND 
87. 

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2887 9730 2890 9734 2892 9742 2882 9757
      2887 9763 2922 9709 2910 9698

$$

PLATT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 9:38 AM CDT, 44 minutes earlier.

Area forecast discussion, Jun 17, 9:38 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
938 AM CDT WED JUN 17 2015

.UPDATE...
MINIMAL CHANGES MADE TO THE ONGOING FORECAST WITH THIS UPDATE.
ADJUSTED TEMPERATURES TO FIT CURRENT TRENDS AND DROPPED HIGHS A
DEGREE IN SOME SPOTS DUE TO FORECAST CLOUD COVER AND RAIN. ONLY
CHANGES MADE TO THE POP FORECAST WERE TO UP INCREASE POPS ACROSS
THE TEXAS COASTAL PLAINS BASED ON HIGH RESOLUTION MODEL OUTPUT.
WIND AND SKY GRIDS WERE UPDATED TO REFLECT CURRENT TRENDS.

&&

.DISCUSSION...
TROPICAL DEPRESSION BILL IS CENTERED JUST WEST OF HILLSBORO IN
NORTH TEXAS. A BAND OF PRECIPITATION HAS SET UP FROM KENEDY TO EL
CAMPO TO HOUSTON. BETWEEN THE CENTER OF CIRCULATION AND THE BAND
WE HAVE SEEN PARTLY CLOUDY SKIES THIS MORNING ACROSS THE HILL
COUNTRY AND AUSTIN METRO AREA.

BASED ON THE HIGH RESOLUTION MODELS WE ARE NOT DONE WITH THE RAIN
YET. THE BAND OF PRECIPITATION ACROSS THE COASTAL PLAINS WILL
REMAIN THERE AND EXPAND NORTH THIS AFTERNOON. PRECIPITATION
SHOULD FILL IN ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR BASED
ON THE TEXAS TECH WRF...THE HRRR...NMM...ARW...AND SSEO. TIMING OF
THIS NEW PRECIPITATION WILL BE BETWEEN 1 PM THIS AFTERNOON AND
ABOUT 10 PM TONIGHT. WITH PLENTIFUL TROPICAL MOISTURE STILL IN
PLACE (MORNING DEL RIO SOUNDING HAD A PRECIPITABLE WATER VALUE OF
ALMOST 2 INCHES...STILL 2.43 INCHES AT CRP) THE HEATING WE ARE
SEEING FROM THE SUN THIS MORNING WILL HELP SET OFF THE AFTERNOON
ROUND OF SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAINFALL REMAINS
POSSIBLE THIS AFTERNOON AND TONIGHT.

WE WILL CONTINUE THE FLASH FLOOD WATCH AT THIS TIME WITH RAINFALL
AMOUNTS OF 2 TO 4 INCHES OVER MUCH OF THE WATCH AREA...WITH
LOCALLY HIGHER TOTALS OF 5 OT 8 INCHES POSSIBLE. THESE
ACCUMULATIONS ARE SUPPORTED BY THE MORNING MESOSCALE MODELS. HAD
CONSIDERED DROPPING THE FAR NW TIER OF COUNTIES WITH THE MORNING
UPDATE BUT THE NEW 12Z NAM MODEL HAS COME IN SHOWING A BAND OF
PRECIPITATION SETTING UP ACROSS THE HILL COUNTRY THURSDAY MORNING.
FOR THIS REASON WILL LEAVE THE WATCH INTACT AS A WHOLE. WILL LOOK
AT RAIN CHANCES TONIGHT AND TOMORROW WITH THE AFTERNOON FORECAST
PACKAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              85  73  86  73  90 /  90  70  70  30  20
AUSTIN BERGSTROM INTL AIRPORT  85  73  85  72  89 /  90  70  70  30  20
NEW BRAUNFELS MUNI AIRPORT     87  73  86  73  90 /  90  70  60  30  20
BURNET MUNI AIRPORT            84  72  86  71  89 /  80  70  70  30  20
DEL RIO INTL AIRPORT           92  74  91  74  90 /  30  40  30  30  20
GEORGETOWN MUNI AIRPORT        83  72  85  73  89 /  90  70  70  30  20
HONDO MUNI AIRPORT             89  73  86  72  88 /  70  70  60  30  20
SAN MARCOS MUNI AIRPORT        85  73  86  73  89 /  90  70  60  30  20
LA GRANGE - FAYETTE REGIONAL   83  74  88  74  89 / 100  70  50  20  20
SAN ANTONIO INTL AIRPORT       89  75  87  74  89 /  70  70  60  30  20
STINSON MUNI AIRPORT           88  74  87  75  90 /  80  70  60  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES...
GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO...
MEDINA...TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...26
SYNOPTIC/GRIDS...TREADWAY
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jun 17, 6:50 AM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
650 AM CDT WED JUN 17 2015

TXZ171>173-183>194-202>209-217>225-228-181200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
650 AM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR COUNTIES ALONG AND EAST OF A
LINE FROM MOUNTAIN HOME TO HONDO TO JOURDANTON TODAY THROUGH 1 PM
CDT THURSDAY.

TROPICAL DEPRESSION BILL WILL PULL TO THE NORTH AWAY FROM SOUTH
CENTRAL TEXAS. BANDS OF SHOWERS AND THUNDERSTORMS FEEDING INTO
THE DEPRESSION WILL DEVELOP ACROSS SOUTH CENTRAL TEXAS. LOCALLY
HEAVY RAINFALL IS EXPECTED AND COULD LEAD TO FLASH FLOODING AND
RIVER FLOODING. RAINFALL TOTALS OF 2 TO 4 INCHES WITH ISOLATED
TOTALS OF 5 TO 8 INCHES ARE POSSIBLE MAINLY ALONG AND EAST OF
HIGHWAY 281.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FLASH FLOOD WATCH IS IN EFFECT FOR COUNTIES ALONG AND EAST OF A
LINE FROM MOUNTAIN HOME TO HONDO TO JOURDANTON THROUGH 1 PM CDT
THURSDAY.

BANDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTH
CENTRAL TEXAS ON THURSDAY. LOCALLY HEAVY RAINFALL IS EXPECTED AND
COULD LEAD TO FLASH FLOODING AND RIVER FLOODING THROUGH MIDDAY ON
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND FLOODING REPORTS
TO THE NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO.

In the hours before

Local storm report, Jun 17, 4:30 AM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
430 AM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 AM     FLASH FLOOD      2 SW WELLS BRANCH       30.43N  97.70W
06/17/2015                   TRAVIS             TX   DEPT OF HIGHWAYS

            LOW WATER CROSSING ON MCNEIL DRIVE CLOSED DUE TO
            FLOODING

&&

EVENT NUMBER EWX1500673

CVP
Local storm report, Jun 17, 4:50 AM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
450 AM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 AM     HEAVY RAIN       FLORENCE                30.84N  97.79W
06/17/2015  M2.66 INCH       WILLIAMSON         TX   MESONET

            RAINFALL SINCE MIDNIGHT

&&

EVENT NUMBER EWX1500674

CVP
Local storm report, Jun 17, 6:27 AM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
627 AM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 AM     HEAVY RAIN       SPEAKS                  29.25N  96.72W
06/17/2015  M3.58 INCH       LAVACA             TX   CO-OP OBSERVER

&&

EVENT NUMBER EWX1500675

CVP
Local storm report, Jun 17, 6:55 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
655 AM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TROPICAL STORM   SCHULENBURG             29.68N  96.91W
06/16/2015                   FAYETTE            TX   MESONET

            MESONET STATION REPORTED 47 MPH WIND GUST

0815 PM     TROPICAL STORM   3 E HOCHHEIM            29.31N  97.25W
06/16/2015                   DEWITT             TX   AMATEUR RADIO

            SMALL TREE LIMBS BLOWN DOWN

0823 PM     TROPICAL STORM   VIENNA                  29.38N  96.78W
06/16/2015                   LAVACA             TX   LAW ENFORCEMENT

            WINDS ASSOCIATED WITH TROPICAL STORM BILL BLEW THE ROOF
            OFF AN AUCTION BARN ONTO POWERLINES

0825 PM     TROPICAL STORM   HALLETTSVILLE           29.44N  96.94W
06/16/2015                   LAVACA             TX   LAW ENFORCEMENT

            POWER LINES BLOWN DOWN AT SEVERAL LOCATIONS IN LAVACA
            COUNTY

0953 PM     HEAVY RAIN       MULDOON                 29.82N  97.07W
06/16/2015  M2.21 INCH       FAYETTE            TX   MESONET

            RAINFALL SINCE 8 PM

1038 PM     TROPICAL STORM   SCHULENBURG             29.68N  96.91W
06/16/2015                   FAYETTE            TX   EMERGENCY MNGR

            NUMEROUS TREES AND POWERLINES BLOWN DOWN ACROSS FAYETTE
            COUNTY

1039 PM     TROPICAL STORM   1 SSW LA GRANGE         29.89N  96.89W
06/16/2015                   FAYETTE            TX   PUBLIC

            TREE BLOWN DOWN ONTO COUNTRY CLUB DRIVE

1047 PM     FLASH FLOOD      MULDOON                 29.82N  97.07W
06/16/2015                   FAYETTE            TX   DEPT OF HIGHWAYS

            NUMEROUS LOW WATER CROSSINGS FLOODED IN SOUTHERN
            FAYETTE COUNTY

1100 PM     HEAVY RAIN       2 NE MULDOON            29.84N  97.04W
06/16/2015  M3.46 INCH       FAYETTE            TX   MESONET

            3 HOUR RAINFALL AMOUNT

1100 PM     HEAVY RAIN       1 W LA GRANGE           29.91N  96.89W
06/16/2015  M2.87 INCH       FAYETTE            TX   MESONET

            3 HOUR RAINFALL AMOUNT

1114 PM     TROPICAL STORM   2 ESE UPTON             30.01N  97.25W
06/16/2015                   BASTROP            TX   EMERGENCY MNGR

            TREE BLOWN DOWN ONTO FM 2571

1245 AM     HEAVY RAIN       3 WSW GIDDINGS          30.17N  96.97W
06/17/2015  M2.69 INCH       LEE                TX   MESONET

            RAINFALL IN PAST 3 HOURS

0100 AM     FLASH FLOOD      2 N ALUM CREEK          30.10N  97.22W
06/17/2015                   BASTROP            TX   DEPT OF HIGHWAYS

            PARK ROAD AT ALUM CREEK CLOSED DUE TO FLOODING

0349 AM     FLASH FLOOD      2 SW WELLS BRANCH       30.43N  97.70W
06/17/2015                   TRAVIS             TX   DEPT OF HIGHWAYS

            LOW WATER CROSSING ON MCNEIL DRIVE CLOSED DUE TO
            FLOODING

0449 AM     HEAVY RAIN       FLORENCE                30.84N  97.79W
06/17/2015  M2.66 INCH       WILLIAMSON         TX   MESONET

            RAINFALL SINCE MIDNIGHT

0626 AM     HEAVY RAIN       SPEAKS                  29.25N  96.72W
06/17/2015  M3.58 INCH       LAVACA             TX   CO-OP OBSERVER

&&

EVENT NUMBER EWX1500664 EWX1500661 EWX1500660 EWX1500662 EWX1500663
EWX1500665 EWX1500666 EWX1500667 EWX1500669 EWX1500670 EWX1500668
EWX1500671 EWX1500672 EWX1500673 EWX1500674 EWX1500675

CVP
Special weather statement, Jun 17, 9:12 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
912 AM CDT WED JUN 17 2015

TXZ225-171445-
LAVACA TX-
912 AM CDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAVACA COUNTY UNTIL
945 AM CDT...

AT 907 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SPEAKS...OR 18 MILES SOUTHEAST OF HALLETTSVILLE...MOVING NORTHEAST AT
35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPEAKS AND FARM TO MARKET ROAD 530.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2917 9679 2917 9680 2923 9687 2945 9668
      2943 9665 2934 9656
TIME...MOT...LOC 1407Z 222DEG 28KT 2924 9674

PLATT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:14 PM CDTFlash Flood WarningEWXFayette6 hr
Jun 16, 8:21 PM CDTSpecial Weather StatementEWXBastrop, Fayette, Lee54 min
Jun 16, 8:27 PM CDTSpecial Weather StatementEWXFayette, Gonzales63 min
Jun 16, 9:27 PM CDTSpecial Weather StatementEWXBastrop, Fayette, Lee63 min
Jun 16, 9:42 PM CDTFlash Flood WarningEWXBastrop, Lee3 hr
Jun 16, 10:29 PM CDTSpecial Weather StatementEWXBastrop, Lee, Travis61 min
Jun 16, 11:14 PM CDTFlash Flood WarningEWXBastrop, Travis, Williamson3 hr
Jun 17, 6:23 AM CDTAreal Flood AdvisoryEWXLavaca3 hr
Jun 17, 9:12 AM CDTSpecial Weather StatementEWXLavaca33 min
Jun 17, 9:18 AM CDTAreal Flood AdvisoryEWXDeWitt, Lavaca3 hr
Jun 17, 9:44 AM CDTFlash Flood WarningEWXLavaca6 hr
Jun 17, 3:43 PM CDTAreal Flood AdvisoryEWXTravis3 hr
Jun 17, 3:55 PM CDTFlash Flood WarningEWXTravis3 hr
Jun 17, 3:55 PM CDTFlash Flood WarningEWXGuadalupe3 hr
Jun 17, 4:01 PM CDTSpecial Weather StatementEWXGuadalupe44 min
Jun 17, 4:38 PM CDTFlash Flood WarningEWXComal, Guadalupe5 hr
Jun 17, 5:16 PM CDTFlash Flood WarningEWXBexar5 hr
Jun 17, 5:33 PM CDTSpecial Weather StatementEWXBexar27 min
Jun 17, 6:03 PM CDTSpecial Weather StatementEWXBexar27 min
Jun 17, 6:18 PM CDTFlash Flood WarningEWXWilliamson3 hr
Jun 17, 6:31 PM CDTSpecial Weather StatementEWXBexar29 min
Jun 17, 6:36 PM CDTRiver Flood WarningEWXComal, Guadalupe17 hr
Jun 17, 6:36 PM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe12 hr
Jun 17, 6:36 PM CDTRiver Flood WarningEWXComal, Guadalupe22 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.